# SDR R61A2023090900496

- Difficulty date: September 8, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 37,220 hours, 28,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003515
- Condition: Inoperative
- Location: Zone 100
- Part time: 37,095 hours, 28,124 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD 3 AISLE EMERGENCY LIGHT INOP. L1 EXIT SIGN INOP. EMERGENCY LIGHT BATTERY FAULT DURING TEST. R&R EMERGENCY LIGHT POWER UNIT #2.
